Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2017 | 2016 | 2006 | 2005 | 2004 | 1999
Number of items: 6.

2017

Dellnitz, M. and Klus, S. and Ziessler, A. (2017) A Set-Oriented Numerical Approach for Dynamical Systems with Parameter Uncertainty. SIAM Journal on Applied Dynamical Systems, 16 (1). pp. 120-138. ISSN 1536-0040

2016

Dellnitz, M. and Klus, S. (2016) Sensing and control in symmetric networks. Dynamical Systems. An International Journal . pp. 1-19. (Submitted)

2006

Dellnitz, M. and Molo, M. and Metzner, Ph. and Preis, R. and Schütte, Ch. (2006) Graph Algorithms for Dynamical Systems. In: Analysis, Modeling and Simulation of Multiscale Problems.

2005

Dellnitz, M. and Neumann, M. and Schütte, Ch. (2005) Special Issue on Matrices and Mathematical Biology. Lin. Alg. Appl., 398 . pp. 1-245.

2004

Preis, R. and Dellnitz, M. and Hessel, M. and Schütte, Ch. and Meerbach, E. (2004) Dominant Paths Between Almost Invariant Sets of Dynamical Systems. preprint .

1999

Deuflhard, P. and Dellnitz, M. and Junge, O. and Schütte, Ch. (1999) Computation of Essential Molecular Dynamics by Subdivision Techniques. In: Computational Molecular Dynamics: Challenges, Methods, Ideas.

This list was generated on Fri Nov 17 20:18:32 2017 CET.